# SDR AALA20161222009

- Difficulty date: December 20, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 52,954 hours, 21,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSEMBLY BY R1 DOOR IS BROKEN.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-14.  OPERATIONAL CHECKED GOOD.
